Operator theory
1. Integral type contraction and coupled fixed point theorems in ordered G-metric spaces

E. Lotfali Ghasab; H. Majani; G. Soleimani Rad

Volume 09, Issue 02 , Spring 2020, , Pages 113-120

  In this paper, we apply the idea of integral type contraction and prove some coupled fixed point theorems for such contractions in ordered $G$-metric space. Also, we support the main results by an illustrative example.  Read More

2. The extension of quadrupled fixed point results in K-metric spaces

G. Soleimani Rad

Volume 02, Issue 01 , Winter 2013, , Pages 9-23

  Recently, Rahimi et al. [Comp. Appl. Math. 2013, In press] defined the concept of quadrupled fied point in K-metric spaces and proved several quadrupled fixed point theorems for solid cones on K-metric spaces. In this paper some quadrupled fixed point results for T-contraction on K-metric ...  Read More

3. New fixed and periodic point results on cone metric spaces

Gh. Soleimani Rad

Volume 01, Issue 01 , Winter 2012, , Pages 33-40

  In this paper, several fi xed point theorems for T-contraction of two maps on cone metric spaces under normality condition are proved. Obtained results extend and generalize well-known comparable results in the literature.  Read More